Alert archive / Colorado / Flash Flood Watches in 2015

Flash Flood Watch 2, NWS Goodland, KS

May 24, 2015Kit Carson County, Yuma County, Colorado

NWS Goodland, KS issued this flash flood watch at May 24, 2015, 4:14 AM MDT for Kit Carson County, Yuma County, Colorado. It took effect at May 24, 2015, 3:00 PM MDT. It was in force for 5 hr.

The area

The counties it named.

The facts

Issued
May 24, 2015, 4:14 AM MDT (10:14 UTC)
In effect from
May 24, 2015, 3:00 PM MDT
Expired
May 24, 2015, 8:03 PM MDT
In force
5 hr
Issued by
NWS Goodland, KS
Flood severity
None

Counties Kit Carson County, CO, Yuma County, CO

The radar

The Goodland radar (KGLD), 77 km from the middle of the area, began a volume at 10:17 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Denver, CO (KDEN), launched 00:00Z, 10.2 hours before the alert went out and 66 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 00:00Z on 2015-05-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 00:00Z on 2015-05-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -24 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2134 m above ground
0-6 km bulk shear
44 kt
0-1 km storm-relative helicity
-24 m²/s²
0-3 km storm-relative helicity
-22 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

775 
WGUS63 KGLD 241014
FFAGLD

URGENT - IMMEDIATE BROADCAST REQUESTED
FLOOD WATCH
NATIONAL WEATHER SERVICE GOODLAND KS
414 AM MDT SUN MAY 24 2015


COZ090-091-241815-
/O.NEW.KGLD.FF.A.0002.150524T2100Z-150525T0600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
YUMA-KIT CARSON-
INCLUDING THE CITIES OF...YUMA...WRAY...BURLINGTON
414 AM MDT SUN MAY 24 2015

...FLASH FLOOD WATCH IN EFFECT FROM 3 PM MDT THIS AFTERNOON
THROUGH THIS EVENING...

THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A

* FLASH FLOOD WATCH FOR A PORTION OF EAST CENTRAL COLORADO... 
  INCLUDING THE FOLLOWING AREAS...KIT CARSON AND YUMA. 

* FROM 3 PM MDT THIS AFTERNOON THROUGH THIS EVENING

* TRAINING STORMS ARE EXPECTED TO DEVELOP OVER KIT CARSON AND YUMA
  COUNTIES THIS AFTERNOON AND EVENING PRODUCING LOCALLY HEAVY
  RAINFALL OF TWO INCHES OR MORE. WITH WIDESPREAD RAINFALL AMOUNTS
  OF TWO INCHES OR MORE FALLING OVER THE PAST COUPLE OF DAYS FOR
  THIS SAME AREA...FLASH FLOODING MAY DEVELOP.

* THE THREAT FOR FLASH FLOODING WILL INCREASE THROUGH THE
  EVENING...WITH THE NORTHWEST CORNER OF YUMA COUNTY BEING THE
  MOST FAVORED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WATCH MEANS THAT ADDITIONAL RAINFALL MAY RESULT IN
FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION.
MONITOR LATER FORECASTS AND BE PREPARED TO MOVE QUICKLY TO HIGHER
GROUND SHOULD FLASH FLOODING OCCUR.

&&

$$

JTL
2 follow-up statements
887 
WGUS63 KGLD 241931
FFAGLD

FLOOD WATCH
NATIONAL WEATHER SERVICE GOODLAND KS
131 PM MDT SUN MAY 24 2015



COZ090-091-250600-
/O.CON.KGLD.FF.A.0002.150524T2100Z-150525T0600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
YUMA-KIT CARSON-
INCLUDING THE CITIES OF...YUMA...WRAY...BURLINGTON
131 PM MDT SUN MAY 24 2015

...FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL MIDNIGHT MDT
TONIGHT...

THE FLASH FLOOD WATCH CONTINUES FOR

* A PORTION OF EAST CENTRAL COLORADO...INCLUDING THE FOLLOWING 
  AREAS...KIT CARSON AND YUMA. 

* THIS AFTERNOON UNTIL MIDNIGHT MDT TONIGHT

* SOME OF THE STORMS ARE EXPECTED TO MOVE ACROSS THE SAME PATH
  OVER KIT CARSON AND YUMA COUNTIES THIS AFTERNOON AND EVENING
  PRODUCING LOCALLY HEAVY RAINFALL OF TWO INCHES OR MORE. HEAVY
  RAINFALL AMOUNTS RECEIVED OVER THE PAST COUPLE OF DAYS MAKES THE
  WATCH AREA PRONE TO FLASH FLOODING.

* THE THREAT FOR FLASH FLOODING WILL INCREASE THROUGH THE 
  EVENING...WITH THE NORTHWEST CORNER OF YUMA COUNTY BEING THE 
  MOST FAVORED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WATCH MEANS THAT ADDITIONAL RAINFALL MAY RESULT IN
FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION.
MONITOR LATER FORECASTS AND BE PREPARED TO MOVE QUICKLY TO HIGHER
GROUND SHOULD FLASH FLOODING OCCUR.

&&

$$
540 
WGUS63 KGLD 250203
FFAGLD

FLOOD WATCH
NATIONAL WEATHER SERVICE GOODLAND KS
803 PM MDT SUN MAY 24 2015

COZ090-091-250315-
/O.CAN.KGLD.FF.A.0002.000000T0000Z-150525T0600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
YUMA-KIT CARSON-
INCLUDING THE CITIES OF...YUMA...WRAY...BURLINGTON
803 PM MDT SUN MAY 24 2015

...FLASH FLOOD WATCH IS CANCELLED...

THE FLASH FLOOD WATCH FOR A PORTION OF EAST CENTRAL COLORADO HAS
BEEN CANCELLED. MODERATE TO HEAVY RAINFALL THAT MOVED THROUGH YUMA
AND KIT CARSON EARLIER THIS EVENING HAS SHIFTED EAST INTO
NORTHWEST KANSAS...DIMINISHING THE THREAT FOR FLASH FLOODING.

$$

JN

What forecasters said that day

The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Goodland, KS wrote its last area forecast discussion before this flash flood watch went out at May 24, 4:01 AM MDT, 13 minutes earlier.

Area forecast discussion, May 24, 4:01 AM MDT, 13 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE GOODLAND KS
401 AM MDT SUN MAY 24 2015

.SHORT TERM...(TODAY AND TONIGHT)
ISSUED AT 357 AM MDT SUN MAY 24 2015

LATEST SATELLITE AND UPPER AIR ANALYSIS INDICATE THE CLOSED UPPER
LEVEL LOW OVER COLORADO.  DOWNSTREAM OF THE TROUGH SMALLER SCALE
SHORT WAVE TROUGHS CONTINUE TO EJECT OUT OF THE MAIN FEATURE.  CLOUD
TOP TEMPERATURES SHOW VERY GOOD VERTICAL GROWTH WITH THE STORMS OVER
THE PLAINS.  CLOSER TO THE SURFACE LOW CLOUDS AND FOG ARE MOVING
INTO THE AREA FROM THE SOUTHEAST.  EXPECT VISIBILITIES TO BE LOWEST
OVERNIGHT UNTIL A COUPLE HOURS AFTER SUNRISE.  SOUNDINGS CONTINUE TO
SUPPORT DRIZZLE WHICH WILL ALSO REDUCE VISIBILITIES.

TODAY FOG/DRIZZLE WILL CONTINUE THROUGH THE MORNING...ENDING BY THE
AFTERNOON AS THE LOW LEVEL DRY OUT.  EXPECT THE LOWEST VISIBILITIES
TO BE AN HOUR OR SO AFTER SUNRISE. AN UPPER LEVEL SHORT WAVE
TROUGH WILL MOVE ACROSS THE SOUTHEAST PART OF THE AREA THIS
MORNING. SOUNDINGS SHOWED SOME ELEVATED CONVECTION TO WORK WITH SO
WILL INCLUDE A MENTION OF THUNDER AND DRIZZLE AS A RESULT. THIS
AFTERNOON ANOTHER SHORT WAVE TROUGH WILL MOVE IN FROM THE WEST AND
REMAIN OVER THE EAST CENTRAL COLORADO COUNTIES THROUGH THE
AFTERNOON. AT THE SURFACE THE DRY LINE THAT WAS FORECAST TO BE
OVER THE CENTRAL PART OF THE AREA IS NOW FORECAST TO NOT EVEN
ENTER THE AREA...REMAINING JUST TO THE SOUTHWEST. AS THE SHORT
WAVE TROUGH DEEPENS OVER THE DRY LINE IN THE AFTERNOON...EXPECT
STORMS TO INITIALLY FIRE ON THE DRY LINE AND MOVE NORTH SIMILAR TO
YESTERDAY. FURTHER EAST THERE WILL BE BROAD BUT WEAKER LIFT SO
MORE SCATTERED TO ISOLATED STORMS MAY DEVELOP. JUST NORTH OF THE
DRY LINE A WARM FRONT WILL MOVE INTO THE SOUTHWEST PART OF THE
AREA...WITH CLOUDS CLEARING SOME BEHIND THE FRONT. PROLONG
MODERATE TO HEAVY RAINFALL MAY BEGIN TO DEVELOP OVER KIT CARSON
AND YUMA COUNTIES AS STORMS START TO TRAIN AHEAD OF THE SHORT WAVE
TROUGH. A FLASH FLOOD WATCH HAS BEEN ISSUED FOR YUMA AND KIT
CARSON COUNTIES. SEE HYDROLOGY SECTION BELOW FOR FURTHER
INFORMATION.

NORTH/EAST OF THE DRY LINE MIXED LAYER CAPE WILL INCREASE TO 1500-
2000J/KG AND DEEP LAYER SHEAR WILL BE AROUND 30KTS.  THIS WILL BE A
SIMILAR SETUP TO YESTERDAY EXCEPT THE SHEAR WILL NOT BE QUITE AS
STRONG.  WITH THIS IN MIND....SEVERE STORMS MAY DEVELOP WITH HAIL UP
TO QUARTER SIZE POSSIBLE ALONG WITH SEVERE WIND GUSTS.  0-1KM SHEAR
IS ONLY 5KTS OR SO...SO AM NOT THINKING THERE WILL BE A THREAT FOR
TORNADOES.  THE MOST FAVORABLE AREA FOR SEVERE WEATHER WILL BE WEST
OF HIGHWAY 25.  AS WITH YESTERDAY...SEVERE DEVELOPMENT WILL DEPEND
ON WHETHER THE CLOUDS BREAK ENOUGH FOR THE SURFACE TO GET SOME
HEATING.  MODELS CURRENTLY KEEP THE WARM FRONT ONLY OVER THE
SOUTHWEST QUADRANT OF THE AREA.  AM EXPECTING CLOUDS TO BREAK BEHIND
THE FRONT...SO THAT PART OF THE AREA WILL BE THE BEST CHANCE FOR ANY
SEVERE WEATHER TO DEVELOP.  ANY SEVERE WEATHER THAT DEVELOPS WILL
EXIT THE AREA BY MID EVENING.

THIS EVENING THE SHORT WAVE TROUGH CONTINUES TO REMAIN OVER THE DRY
LINE AND DEEPENS OVER THE WESTERN 1/3 OF THE AREA.  AGAIN THIS IS A
VERY SIMILAR SETUP TO YESTERDAY...SO AM EXPECTING A LARGE PLUME OF
RAINFALL TO DEVELOP OVER THAT PART OF THE AREA AS STORMS MOVE NORTH.
STORM MOTION WILL BE SLOWER THAN YESTERDAY...SO MODERATE TO HEAVY
RAINFALL IS LIKELY OVER THE NORTHWEST PART OF THE AREA.

AS THE NIGHT CONTINUES THE SHORT WAVE TROUGH WILL MOVE EAST ACROSS
THE AREA.  MODELS HAVE PUSHED THE TRACK OF THE TROUGH FROM THE
NORTHERN HALF OF THE AREA TO THE SOUTHERN PART OF THE AREA.
THEREFORE HAVE SHIFTED RAINFALL CHANCES SOUTH.  AS THE TROUGH MOVES
ACROSS THE EASTERN PART OF THE AREA OVERNIGHT IT WILL WEAKEN...SO
WILL HAVE RAINFALL CHANCES SHIFT EAST AND DECLINE AS A RESULT.

.LONG TERM...(MONDAY THROUGH SATURDAY)
ISSUED AT 342 AM MDT SUN MAY 24 2015

MONDAY MORNING THERE MAY BE SOME LINGERING LIFT FROM THE SHORT WAVE
TROUGH OVER THE EASTERN PART OF THE AREA SO WILL HAVE SOME CHANCES
FOR RAINFALL LINGERING IN THE MORNING.  DURING THE AFTERNOON THE
SHORT WAVE TROUGH WILL DEEPEN OVER THE EASTERN PART OF THE AREA.
WILL HAVE CHANCES FOR RAINFALL INCREASE AS A RESULT.  MEANWHILE THE
DRY LINE WILL HAVE MOVED EAST ACROSS THE AREA FOLLOWING THE TROUGH
AND DEEPENING OVER IT.  MIXED LAYER CAPE AHEAD OF THE DRY LINE WILL
BE 1500J/KG BUT DEEP LAYER SHEAR WILL BE LOWER THAN TODAY...AROUND
20KTS.  COULD SEE A SEVERE STORMS DEVELOP...BUT WILL BE RATHER PULSY
IN INTENSITY.

MONDAY EVENING THE SHORT WAVE TROUGH MOVES EAST OF THE AREA ALONG
WITH THE BEST INSTABILITY.  EXPECT STORM COVERAGE TO DECLINE AS A
RESULT...WITH A FEW ISOLATED STORMS POSSIBLE OVERNIGHT IF THE TROUGH
MOVES A BIT MORE SLOWLY THAN EXPECTED.

TUESDAY ANOTHER UPPER LEVEL SHORT WAVE TROUGH MOVES IN FROM THE
WEST.  WITH THE DRY LINE EAST OF THE AREA AND DEEP LAYER SHEAR OF
15KTS...AM NOT EXPECTING SEVERE WEATHER.

TUESDAY NIGHT A SHORT WAVE RIDGE WILL MOVE IN BRINGING ANY STORM
CHANCES TO AN END BY MIDNIGHT.

WEDNESDAY THROUGH SATURDAY...THE EXTENDED PERIOD CONTINUES TO LOOK
WET WITH PRECIP CHANCES MIDWEEK THROUGH THE START OF THE WEEKEND AS
THE NEXT SYSTEM APPROACHES THE AREA. TEMPERATURES ON WEDNESDAY AND
THURSDAY WILL BE WARMER...WITH HIGHS LOOKING TO BE IN THE 70S TO LOW
80S...BEFORE GRADUALLY DECREASING TO HIGHS IN THE MID 60S TO LOW 70S
BY SATURDAY.

A ZONAL PATTERN CONTINUES OVER THE PLAINS EARLY WEDNESDAY AS AN
UPPER LEVEL LOW SLOWLY MOVES EAST FROM THE PACIFIC NORTHWEST. FLOW
THEN BECOMES SOUTHWESTERLY AS THE UPPER LEVEL TROUGH APPROACHES THE
AREA BRINGING WARMER CONDITIONS ALONG WITH SHOWER AND THUNDERSTORM
CHANCES AS WEAK DISTURBANCES INTERACT WITH DAYTIME HEATING AND
RESIDUAL MOISTURE. THE TROUGH CONTINUES TO MOVE EAST ARRIVING OVER
THE HIGH PLAINS BY SATURDAY. DRIER CONDITIONS ARE EXPECTED TO FOLLOW
THIS WEEKEND INTO EARLY NEXT WEEK AS A LARGE RIDGE BUILDS BEHIND THE
TROUGH.

&&

.AVIATION...(FOR THE 06Z TAFS THROUGH 06Z SUNDAY NIGHT)
ISSUED AT 1159 PM MDT SAT MAY 23 2015

IFR TO VFR CONDITIONS FORECAST FOR THE 6Z TAFS. SAME SCENARIO
TONIGHT AS LAST NIGHT REGARDING THE FOG/STRATUS. EXPECT THE LOWEST CONDITIONS
OVERNIGHT INTO EARLY MORNING...WITH CONDITIONS IMPROVING AFTER
THAT. KGLD MAY SEE SOME THUNDERSTORMS OVERNIGHT. EXPECT REDUCTIONS
IN VISIBILITY DUE TO HEAVY RAINFALL IF STORMS DO MOVE OVERHEAD.

&&

.HYDROLOGY...
ISSUED AT 357 AM MDT SUN MAY 24 2015

NOTICED WPC HAS PLACED NORTHWEST YUMA COUNTY IN A SLIGHT RISK FOR
EXCEEDING FLASH FLOOD GUIDANCE. CURRENT 1 HOUR GUIDANCE IS 1-1.5"
ACROSS THE COUNTY. CURRENT THREE HOUR GUIDANCE IS AROUND 1.25-1.5"
FOR THE NORTHWEST CORNER OF YUMA COUNTY WHERE MODELS HAVE THE
HIGHEST RAINFALL TRACKING...WITH HIGHER GUIDANCE THRESHOLDS TO THE
SOUTHEAST. LATEST DATA SUGGESTS THE SHORT WAVE TROUGH WILL LINGER
OVER YUMA AND KIT CARSON COUNTIES FOR A FEW HOURS THIS AFTERNOON
AND EVENING...WITH STORMS TRAINING AHEAD OF IT. IF FLOODING
DEVELOPS IN FAR EASTERN WASHINGTON COUNTY...PAST FLOODING EVENTS
HAVE SHOWN THE FLOOD WATERS WILL MOVE INTO NORTHWEST YUMA COUNTY.
WITH ALL THIS IN MIND HAVE ISSUED A FLASH FLOOD WATCH FOR YUMA
COUNTY FOR THE AFTERNOON AND EVENING. WILL INCLUDE KIT CARSON
COUNTY SINCE TRAINING STORMS WILL DEVELOP OVER THAT COUNTY AS WELL
AND THE CENTRAL PART OF THE COUNTY HAS ALREADY HAD FLASH FLOODING
IN THE LAST TWO DAYS.

&&

.GLD WATCHES/WARNINGS/ADVISORIES...
KS...NONE.
CO...FLASH FLOOD WATCH FROM 3 PM MDT THIS AFTERNOON THROUGH THIS
     EVENING FOR COZ090-091.

NE...NONE.
&&

SHORT TERM...JTL
LONG TERM...JTL/JBH
AVIATION...JTL
HYDROLOGY...JTL
Hazardous weather outlook, May 23, 9:29 PM MDT, 6 hours 45 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GOODLAND KS
929 PM MDT SAT MAY 23 2015

COZ090>092-KSZ001>004-013>016-027>029-041-042-NEZ079>081-250330-
YUMA-KIT CARSON-CHEYENNE CO-CHEYENNE KS-RAWLINS-DECATUR-NORTON-
SHERMAN-THOMAS-SHERIDAN-GRAHAM-WALLACE-LOGAN-GOVE-GREELEY-WICHITA-
DUNDY-HITCHCOCK-RED WILLOW-
929 PM MDT SAT MAY 23 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL COLORADO...
EXTREME SOUTHWEST NEBRASKA AND NORTHWEST KANSAS.

.DAY ONE...TONIGHT...

THERE IS A SLIGHT CHANCE OF SEVERE THUNDERSTORMS THIS EVENING
ACROSS EASTERN COLORADO INTO NORTHWEST KANSAS. QUARTER SIZE HAIL
AND LARGER ALONG WITH DAMAGING WINDS WILL BE THE MAIN THREATS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY...

AREAS OF FOG WILL BEGIN TO DISSIPATE SUNDAY MORNING FROM SOUTH TO
NORTH.

A FEW SEVERE THUNDERSTORMS MAY DEVELOP SUNDAY AFTERNOON AND EARLY
EVENING...MAINLY EAST OF HIGHWAY 25.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

In the hours before

Special weather statement, May 23, 10:55 PM MDT, 5 hours 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
1055 PM MDT SAT MAY 23 2015

COZ092-240530-
CHEYENNE COUNTY CO-
1055 PM MDT SAT MAY 23 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN CHEYENNE COUNTY
UNTIL 1130 PM MDT...

AT 1055 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 10
MILES NORTH OF CHIVINGTON...OR 18 MILES SOUTHWEST OF CHEYENNE
WELLS...MOVING NORTHEAST AT 35 MPH.

PEA SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
CHEYENNE WELLS AND FIRSTVIEW.

THIS INCLUDES HIGHWAY 385 BETWEEN MILE MARKERS 136 AND 148.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 3890 10257 3873 10211 3861 10229 3861 10272
TIME...MOT...LOC 0455Z 220DEG 28KT 3859 10254

HUSTED
Special weather statement, May 24, 12:36 AM MDT, 3 hours 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
1236 AM MDT SUN MAY 24 2015

COZ091-KSZ013-027-240730-
KIT CARSON COUNTY CO-WALLACE KS-SHERMAN KS-
1236 AM MDT SUN MAY 24 2015

...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL KIT CARSON...SHERMAN
AND NORTHWESTERN WALLACE COUNTIES UNTIL 130 AM MDT...

AT 1235 AM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 20
MILES SOUTH OF KANORADO...MOVING NORTHEAST AT 25 MPH.

WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
GOODLAND...BURLINGTON...KANORADO...EDSON AND RULETON.

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 INTERSTATE 70 IN KANSAS BETWEEN MILE MARKERS 0 AND 31.
 INTERSTATE 70 IN COLORADO BETWEEN MILE MARKERS 438 AND 450.

LAT...LON 3889 10177 3928 10228 3956 10190 3951 10153
      3924 10142
TIME...MOT...LOC 0635Z 216DEG 22KT 3919 10198

JN

The office that day

Everything else NWS Goodland, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 23, 10:55 PM MDTSpecial Weather StatementGLDCheyenne35 min
May 23, 11:21 PM MDTSevere Thunderstorm WarningGLDCheyenne39 min
May 23, 11:55 PM MDTSevere Thunderstorm WarningGLDCheyenne, Kit Carson38 min
May 24, 2:54 PM MDTSpecial Weather StatementGLDKit Carson21 min
May 24, 3:09 PM MDTSpecial Weather StatementGLDKit Carson21 min
May 24, 3:21 PM MDTSpecial Weather StatementGLDKit Carson24 min
May 24, 3:30 PM MDTSpecial Weather StatementGLDYuma30 min
May 24, 3:38 PM MDTSevere Thunderstorm WarningGLDYuma52 min
May 24, 3:41 PM MDTSpecial Weather StatementGLDCheyenne34 min
May 24, 3:44 PM MDTSpecial Weather StatementGLDYuma31 min
May 24, 3:57 PM MDTSpecial Weather StatementGLDKit Carson18 min
May 24, 4:10 PM MDTSpecial Weather StatementGLDKit Carson35 min
May 24, 4:14 PM MDTFlash Flood WarningGLDKit Carson, Yuma3 hr
May 24, 4:14 PM MDTSpecial Weather StatementGLDYuma16 min
May 24, 4:17 PM MDTSpecial Weather StatementGLDKit Carson13 min
May 24, 4:19 PM MDTSpecial Weather StatementGLDCheyenne11 min
May 24, 4:23 PM MDTSpecial Weather StatementGLDCheyenne37 min
May 24, 4:27 PM MDTSpecial Weather StatementGLDYuma33 min
May 24, 4:29 PM MDTSpecial Weather StatementGLDYuma46 min
May 24, 4:30 PM MDTSpecial Weather StatementGLDCheyenne30 min
May 24, 4:47 PM MDTSpecial Weather StatementGLDCheyenne13 min
May 24, 4:57 PM MDTSpecial Weather StatementGLDKit Carson18 min
May 24, 5:02 PM MDTSpecial Weather StatementGLDKit Carson28 min
May 24, 5:15 PM MDTSpecial Weather StatementGLDYuma30 min
May 24, 5:27 PM MDTSpecial Weather StatementGLDKit Carson33 min
May 24, 5:35 PM MDTSpecial Weather StatementGLDPhillips10 min

Nearby

Flash Flood Watches in Colorado, 2015Every flash flood watch in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.